Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 395-403

 On Maps and Generalized Λb-Sets

N. Rajesh

Abstract.  In this paper we define the concepts of g.Λb-continuous maps, g.Λb-irresolute maps and g.Vb-closed maps by using generalized Λb-sets and generalized Vb-sets. Also we introduce a new class of topological spaces called TVb-spaces.

 

2000 Mathematics Subject Classification: 54C10, 54D10.

Keywords: Topological spaces, b-open sets, b-closed maps, b-irresolute maps.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013